# SDR SWAA2023031012485

- Difficulty date: March 4, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 20,203 hours, 9,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSOCIATED WITH M1672 BATTERY CHARGER INOP<[01] REMOVED AND REPLACED AND PERFORMED GOOD OP TEST AS PER AMM 33-51-06-960-805;[02] CORRECTION TO ACTION ITEM 1: REFERENCED MAINTENANCE PERFORMED ON M1672 EMERGENCY LIGHTING BATTERY.;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.;[04] TASK CARD COMPLETE.
